# SDR P5CA9600083

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2710 · Aileron Control System
- Part: Eye Bolts
- Condition: Corroded
- Location: Cca Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL EYE BOLTS ON PUSH-PULL RODS ON CCA PROGRAMMER CORRODED, RT W/G WHEEL WELL.  REMOVED CORROSION IAW SRM 53-10-01, PAINTED IAW CP 20-40-00.
